# SDR Q2SA20161210269

- Difficulty date: December 10, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED IN HMV. UPPER FUSELAGE EXTERIOR FUSELAGE AT BS560 BETWEEN STR 2L AND STR 3L SKIN SECTION WITH LIGHTNING STRIKE. REPAIRED IAW EO COO-EO-2016-1980-R00 WITH 8110-3 APPROVED BY FAA DER.
